MathSciNet Relay Station
MathSciNet bibliographic data
MR902333 (88g:34056) 34C15 (34C25 58C27 58F22)
Damon, James Time dependent nonlinear oscillations with many periodic solutions. SIAM J. Math. Anal. 18 (1987), no. 5, 1294–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement